# SDR AALA202502176104

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 86,657 hours, 35,870 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE INFLIGHT AND ON THE GROUND. MAINTENANCE REPLACED UPPER LATCH MECHANISM IAW AMM 52-51-00.
